# SDR SWI2024031200227

- Difficulty date: December 3, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR CENTER HINGE (#3) ON THE ELEVATOR, HAS TOOLING DAMAGE (MARKED)   (C-CHECK RO 3/9/2024)   REMOVED DAMAGE ON LH ELEVATOR CENTER HINGE (#3) REF CRJ200 SRM 51-12-00 AND COMPLIED WITH ALL STEPS OF REO 601R-55-21-588 REV--, DATED 2024/01/02. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-377 FORM
